# SDR SIMA20221112004

- Difficulty date: November 12, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 43,771 hours, 38,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF ITEM 1 ABOVE EMERGENCY LIGHT BATTERIES 3 AND 4 DEAD-C/A-RAR #3 AND #4 EMERGENCY LIGHT BATTERIES IAW MM 33-50-04
